Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have acne between eyebrows. Had treatment for acne earlier. Solution?

Hello, I am 29yr old Male, I always used to be prone to Acne in my college years. Over the years it has completely been eliminated with numerous dermat treatments and medication . Since past 2 months Ive started getting severe acne only between the eyebrows. I sleep for 8 hours, do not smoke & drink, workout 3-4 days a week, healthy diet . What should I do?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
thanks for posting your query. Acne is due to oily skin, androgen influence, increased cell turn ove in the sebaceous duct and inflammatory mediators.
Hence it is prone to recur in acne prone age and some times beyond this as in your case.
I suggest you continue to apply adapalene gel at night and wash in the day time. You can bring it under control.
Avoid sweets & chocklates.
wash your face frequently.
This will help you
Good day.
Answered: Sat, 16 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor